# SDR DALA2023091907712

- Difficulty date: September 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,920 hours, 31,226 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknownunknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 CORROSION ON STA 1681.8, RBL 34 AND RBL 40. CORRECTIVE ACTION: CORROSION WAS REMOVED ON DECK PLATE, ON STA 1681.8 BTW RBL 34 AND RBL 40 AND AREA WAS EVALUATED I.AW. B757-200 AMM 51-21-01 AND SRM 51-10-08. (2974450)
